Another characterization of Hilbert spaces
Studia Mathematica (1965)
- Volume: 25, Issue: 3, page 271-276
- ISSN: 0039-3223
Access Full Article
topHow to cite
topSchäffer, J.. "Another characterization of Hilbert spaces." Studia Mathematica 25.3 (1965): 271-276. <http://eudml.org/doc/217118>.
@article{Schäffer1965,
author = {Schäffer, J.},
journal = {Studia Mathematica},
keywords = {functional analysis},
language = {eng},
number = {3},
pages = {271-276},
title = {Another characterization of Hilbert spaces},
url = {http://eudml.org/doc/217118},
volume = {25},
year = {1965},
}
TY - JOUR
AU - Schäffer, J.
TI - Another characterization of Hilbert spaces
JO - Studia Mathematica
PY - 1965
VL - 25
IS - 3
SP - 271
EP - 276
LA - eng
KW - functional analysis
UR - http://eudml.org/doc/217118
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.